# SDR UIEA2019060314363

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,457 hours, 18,800 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILURE ON GROUND.  PERFORMED ECU BITE AND NO FAULTS NOTED AS PER AMM 49-11-00. ACCOMPLISHED RUN-UP AND OPERATIONAL TEST OF APU AND AIR / ELEC OK PER AMM 49-11-00.
